Advertisement

Journal of Mathematical Sciences

, Volume 243, Issue 3, pp 347–357 | Cite as

Existence and Attractivity Results for Hilfer Fractional Differential Equations

  • S. AbbasEmail author
  • M. Benchohra
  • J. Henderson
Article
  • 4 Downloads

We present some results on the existence of attracting solutions of some fractional differential equations of the Hilfer type. The results on the existence of solutions are applied to the Schauder fixed-point theorem. It is proved that all solutions are uniformly locally attracting.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore (2000).CrossRefGoogle Scholar
  2. 2.
    V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to the Dynamics of Particles, Fields, and Media, Springer, Beijing–Heidelberg (2010).CrossRefGoogle Scholar
  3. 3.
    S. Abbas and M. Benchohra, Advanced Functional Evolution Equations and Inclusions, Dev. Math., 39, Springer, Cham (2015).Google Scholar
  4. 4.
    S. Abbas, M. Benchohra, and G. M.N’Guérékata, Topics in Fractional Differential Equations, Dev. Math., 27, Springer, New York (2015).Google Scholar
  5. 5.
    S. Abbas, M. Benchohra, and G. M. N’Guérékata, Advanced Fractional Differential and Integral Equations, Nova Sci. Publ., New York (2014).zbMATHGoogle Scholar
  6. 6.
    S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon & Breach, Tokyo–Paris–Berlin (1993).zbMATHGoogle Scholar
  7. 7.
    A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam (2006).zbMATHGoogle Scholar
  8. 8.
    Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore (2014).CrossRefGoogle Scholar
  9. 9.
    Y. Zhou, Fractional Evolution Equations and Inclusions: Analysis and Control, Elsevier, Acad. Press (2016).Google Scholar
  10. 10.
    S. Abbas, W. A. Albarakati, M. Benchohra, and E. M. Hilal, “Global existence and stability results for partial fractional random differential equations,” J. Appl. Anal.,21, No. 2, 79–87 (2015).MathSciNetCrossRefGoogle Scholar
  11. 11.
    S. Abbas and M. Benchohra, “Global asymptotic stability for nonlinear multi-delay differential equations of fractional order,” Proc. A. Ramadze Math. Inst.,161, 1–13 (2013).MathSciNetzbMATHGoogle Scholar
  12. 12.
    S. Abbas and M. Benchohra, “Existence and stability of nonlinear fractional order Riemann–Liouville, Volterra–Stieltjes multi-delay integral equations,” J. Integ. Equat. Appl.,25, P. 143–158 (2013).MathSciNetCrossRefGoogle Scholar
  13. 13.
    S. Abbas, M. Benchohra, and J. Henderson, “Asymptotic attractive nonlinear fractional order Riemann–Liouville integral equations in Banach algebras,” Nonlin. Stud.,20, No. 1, 1–10 (2013).MathSciNetzbMATHGoogle Scholar
  14. 14.
    M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for functional differential equations of fractional order,” J. Math. Anal. Appl.,338, 1340–1350 (2008).MathSciNetCrossRefGoogle Scholar
  15. 15.
    M. Benchohra and M. S. Souid, “Integrable solutions for implicit fractional order differential equations,” Transylvan. J. Math. Mech.,6, No. 2, 101–107 (2014).MathSciNetGoogle Scholar
  16. 16.
    M. Benchohra and M. S. Souid, “Integrable solutions for implicit fractional order functional differential equations with infinite delay,” Arch. Math. (Brno), 51, 13–22 (2015).MathSciNetzbMATHGoogle Scholar
  17. 17.
    V. Lakshmikantham and J. Vasundhara Devi, “Theory of fractional differential equations in a Banach space,” Eur. J. Pure Appl. Math., 1, 38–45 (2008).MathSciNetzbMATHGoogle Scholar
  18. 18.
    V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlin. Anal., 69, 2677–2682 (2008).MathSciNetCrossRefGoogle Scholar
  19. 19.
    V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Appl. Math. Lett., 21, 828–834 (2008).MathSciNetCrossRefGoogle Scholar
  20. 20.
    K. M. Furati and M. D. Kassim, “Nonexistence of global solutions for a differential equation involving Hilfer fractional derivative,” Electron. J. Differential Equations, 2013, No. 235, 1–10 (2013).zbMATHGoogle Scholar
  21. 21.
    K. M. Furati, M. D. Kassim, and N. E-. Tatar, “Existence and uniqueness for a problem involving Hilfer fractional derivative,” Comput. Math. Appl., 64, 1616–1626 (2012).MathSciNetCrossRefGoogle Scholar
  22. 22.
    R. Hilfer, Threefold introduction to fractional derivatives, in: R. Klages, et al. (editors), Anomalous Transp.: Found. Appl., Wiley-VCH, Weinheim (2008), pp. 17–73.Google Scholar
  23. 23.
    R. Kamocki and C. Obczńnski, “On fractional Cauchy-type problems containing Hilfer’s derivative,” Electron. J. Qual. Theory Differ. Equat., No. 50, 1–12 (2016).Google Scholar
  24. 24.
    Ž. Tomovski, R. Hilfer, and H. M. Srivastava, “Fractional and operational calculus with generalized fractional derivative operators and Mittag–Leffler-type functions,” Integral Transforms Spec. Funct., 21, No. 11, 797–814 (2010).MathSciNetCrossRefGoogle Scholar
  25. 25.
    J. -R. Wang and Y. Zhang, “Nonlocal initial value problems for differential equations with Hilfer fractional derivative,” Appl. Math. Comput., 266, 850–859 (2015).MathSciNetzbMATHGoogle Scholar
  26. 26.
    S. Abbas, W. Albarakati, and M. Benchohra, “Existence and attractivity results for Volterra type nonlinear multi–delay Hadamard–Stieltjes fractional integral equations,” PanAmer. Math. J., 26, No. 1, 1–17 (2016).MathSciNetzbMATHGoogle Scholar
  27. 27.
    S. Abbas and M. Benchohra, “Existence and attractivity for fractional order integral equations in Fréchet spaces,” Discuss. Math. Differ. Incl. Control Optim., 33, No. 1, 1–17 (2013).CrossRefGoogle Scholar
  28. 28.
    S. Abbas and M. Benchohra, “On the existence and local asymptotic stability of solutions of fractional order integral equations,” Comment. Math., 52, No. 1, 91–100 (2012).MathSciNetzbMATHGoogle Scholar
  29. 29.
    S. Abbas, M. Benchohra, and T. Diagana, “Existence and attractivity results for some fractional order partial integrodifferential equations with delay,” Afr. Diaspora J. Math., 15, No. 2, 87–100 (2013).MathSciNetzbMATHGoogle Scholar
  30. 30.
    S. Abbas, M. Benchohra, and J. J. Nieto, “Global attractivity of solutions for nonlinear fractional order Riemann–Liouville Volterra–Stieltjes partial integral equations,” Electron. J. Qual. Theory Differ. Equat., 81, 1–15 (2012).MathSciNetzbMATHGoogle Scholar
  31. 31.
    C. Corduneanu, Integral Equations and Stability of Feedback Systems, Acad. Press, New York (1973).zbMATHGoogle Scholar
  32. 32.
    A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York (2003).CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Tahar Moulay University SaïdaSaïdaAlgeria
  2. 2.Djillali Liabes University Sidi Bel-AbbèsSidi Bel-AbbèsAlgeria
  3. 3.Baylor University WacoWacoUSA

Personalised recommendations